de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Nonstandard matrix formats of lie superalgebras

Delduc, F., Gieres, F., Gourmelen, S., & Theisen, S. (1999). Nonstandard matrix formats of lie superalgebras. International Journal of Modern Physics A, 14(25), 4043-4060. doi:10.1142/S0217751X99001895.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5824-9 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5825-7
Genre: Zeitschriftenartikel

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Delduc, F.1, Autor
Gieres, Francois, Autor
Gourmelen, S., Autor
Theisen, Stefan2, Autor              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: The standard format of matrices belonging to Lie superalgebras consists of partitioning the matrices into even and odd blocks. In this paper, we present a systematic study of other possible matrix formats and in particular of the so-called diagonal format which naturally occurs in various physical applications, e.g. for the supersymmetric versions of conformal field theory, integrable models. W algebras and quantum groups.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 1999-10
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 379414
DOI: 10.1142/S0217751X99001895
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: International Journal of Modern Physics A
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 14 (25) Artikelnummer: - Start- / Endseite: 4043 - 4060 Identifikator: ISSN: 0217-751X